I am having a crazy headache. I am slow and having really sleepy times that seem strange. It feels like I am in a trance or something. Should I just remove it to be safe? I can always put another one on later. This one maybe leaking or something. I am very nauseated at times with the headache.
I think I would remove it. You don't want to take a chance on accidently overdosing. If you've been using this same strength of fentanyl patch for awhile with no problems, it may be that this particular patch is defective. If you've just started using the patch or have just increased the dosage, you'll need to talk to your doctor about the symptoms you're experiencing.
Thank you for your reply. I did remove the patch and within an hour or less I could tell the difference. I wasn't as dizzy or my eyes weren't as darkened. I felt it was the right thing to do. If ever you feel that something isn't just right, take it off!! I just waited for @ 4 hrs. and let my body rest and put a new one on.
I am having another problem that almost took me to the ER. I woke up yesterday and this is after my doc. had lowered my dosage of Lyrica. I have gained 80lbs. while taking the 150mg. and that was over a period of 2yrs. and I woke up this morning and my head was splitting and the veins all over my body were throbbing(I guess that would be the best way of putting it) or burning might be more accurate. I was so afraid that I almost dialed 911. I knew that I had been hurting underneath my left breast area and it was just like my skin(it felt as if you couldn't touch it)..it hurt...so painful just to touch it. I thought maybe even I am having a heartattack, but I took my 75mg. of Lyrica and half of my Norco..I am scared of medicine(as should a lot of us...everywhere should...I am not preaching..I am just stating the facts.) They are so dangerous and I wished I didn't have to take anything, but have so many issues it would take up just too much space..to name just a few..Cerv./Lumbar/Hip & Joint DDD, Spinal Stenosis, Spondylosis, Fibromyalgia...that should be enough without the Chronic Pain and Nerve damage. I just wished I didn't have to take the Fentanyl Transdermal Patch..Does anyone know of a better way? I will check back to see if anyone had any ideas...for I am really ready to flush them all, but unfortunately need to have them for all of this misery. I do have some good days, but am limited to the things I do so I don't pay!... I wish the best to all and if anyone knows why my head does this weird thing now that really scares me it would help me too. I seem not to be able to lay my head flat now after that what happened to me this morning. Do you think I need to go to an ER,it sorta burns and hurts to even touch it..right on top and I even hurt on the left side of my head(right on temple). I need help 'cause God knows that my doc(my PCP) lacks to be the best and almost ...no that would be mean to say quack...'cause he is just not seeing me now..He just wants me to leave my med.(write what I need out) at the counter with the nurse and not see him...WHY? I ain't all that bad. I just need help and want a better life for me and my two boys. He could see me. I think he is mad at me for handing him Dis.papers to fill out and he even said that it wasn't fair to him..HMM...Well, thanks for any info you can give on my bizarre life..I pray that yours is doing okay...always...GOD BLESS,Karen
It sounds like you need to find a new PCP who will see you when you need him. But to address your current symptoms, I think if it were me, I'd get it checked out. If your PCP won't see you, you could go to the ER or a walk-in clinic. Of course, there's no way I could know what is causing the symptoms, but it almost sounds like it could be an allergic reaction.
It is possible to suddenly develop an allergy to a medication you're taking – I know from experience. For many years I had chronic urinary tract infections and they were always treated with sulfa drugs. Then one time, after I took the sulfa, the inside of my mouth broke out in sores and I developed a big circle in the center of my chest that looked and felt like a bad burn. When I mentioned it to my allergist, he told me never to take sulfa drugs again because it could kill me. That certainly got my attention! This is why I say it would be a good idea to get it checked.
Good luck! Please let me know if you find out what is causing your new symptoms.
I am so glad there is someone out there who is interested in helping us folks that need info. I am so miserable right now and I know the reason for it and it is bc I ate late and we all know that is a no-no. I had roast with potatoes and carrots in which I needed, but should have had it earlier than later. No one should eat anything after 8:00pm. I know, but didn't listen tonight. I can't breath too good. I can't rest. I wonder if it could be the fluid though. I don't take the foresemide(Lasix) everynight..should I? I get these terrible cramps in my feet and hands. I mean they draw up on me they are so bad. So, I wait until my ankles get a little bigger again and then I take it. I do hurt in my chest..kinda like heart pains... I hope it is not heart related by now since I have had a fluid issue for a while since the 80lbs. has had to go somewhere?I have had my heart checked and it was fine. It is in my left breast area and is sore to the touch. Even up under it. I hope it is just indigestion.
I wanted to run something by you. I really believe that all of my problems started after my surgery on my C5-C6 and it was a ACD & F spinal diskectomy and was told by 3 other docs (one NS,one pain management and one Chiro that has had 800hrs. of Neuropathy).
So, I was told by the Chiro and he is also a family friend, that my plates in my neck needed to come out bc I was going to wind up in a wheelchair. It is strange that I feel he may be right. It seems that everything has migrated downward. My legs give me a hard time. They hurt and ache. Especially behind my knees. I looked up my symptoms on wrongdiagnosis.com and it came up with a spinal injury or blockage. I was not surprised to see this. I have gone back to the NS who had done my surgery and he just sent me to see a NL and being just around the corner from my NS, I felt a difference in the first time that I seen this NL. I had seen him before and he was so hands on, but not this time. He stayed in my room a minute and didn't get close to me at all. Matter of fact I think he stayed @ 5 ft. away. My hubby thinks that they had a connection. I am so miserable and want these things out of my neck. I'm not difficult. I never ask for medication or talk a lot. I feel maybe I need to get aggresive...I have to say that is not me, but I don't know what to do. I have been calling this NS that I have heard is one of the best in the state. The receptionist is so nice and says that they have my records, but nothing. I am usually so patient, but I am losing it. Should I go see a RA doc.? Having too much trouble finding a doc who will help.
Do you really think I have developed a reaction to my patch? I would love to get away from it. I wished I never had to put another one on. What would they do for me then. I know they would have to decrease the dosage each time. What would they do then for my pain. I don't know @ a pump. I have heard @ it, but I don't know. I am sorry to hear @ the mouth sores. I can relate to sores since I have had my fill of them on my face. Blisters...boils..I even have a cyst on my chin and have never had any trouble on it.
I feel I have done enough talking and am just worried @ my health and if I will ever get better. I know I am going to ask to see this doc(my great...lol...PCP) if he'll be there. It is terrible when you feel like H and can't seem to get better.Maybe I just need a referral..that might be the issue. Why don't they tell me that then?..:(
I know...I hope that there will be a day that I can be at least half of the person I used to be so I can help others. I would love that, Sooooon ....You take care and always GOD BLESS..Karen
Thank You SOOOO MUCH...
I'll try to answer your questions in the order you asked them as best I can.
You asked if you should take the Lasix every night. Your doctor is the only one who can answer that question. It should say on the prescription bottle how often you are to take it. If it just says to take as needed, you'll need to tell him your symptoms and ask if you should be taking it every night.
You asked if you should see a rheumatologist. Since you feel like your problems are mostly related to your spinal surgery, I'd probably stick to a neurologist and/or neurosurgeon. If the one you're seeing isn't helping, try someone else.
You asked if I really thought you were developing a reaction to the patch. I'm sorry I wasn't clearer in my previous message. I wasn't really thinking of the patch when I said that it's possible to develop an allergy to medications. I was thinking of the Lyrica, or possibily something else you might be taking. It's actually very rare to be allergic to opioid medications (like fentanyl). Normally what people think of as being allergic to them are really negative side effects. Of course, side effects can be disturbing and even sometimes dangerous, so they shouldn't be taken lightly.
You mentioned something about a pain pump. They can be very effective in relieving pain. Because the medication (usually morphine) is delivered directly to the spine, you only need a tiny fraction of the amount you would need to take orally. That greatly reduces the chances of any side effects. Another possibility you might want to look into is a neurostimulator. That is also an implanted device like the pump, but it delivers small electrical impulses to the spine which blocks pain signals. Here's a link to more information on both of these options: Neurostimulators and Pain Pumps
I hope you'e able to find a doctor who can really help you very soon. – Karen